Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS JJMS Issues
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers  
Latest Issue  
Back Issues  
Publication Ethics  
Manuscript Organization  
Electronic Submission  
Electronic Online Submission  
Contact Address  



Volume 9, No. 1, March 2016




New Scrambling Randomized Response Models

In this article, a new randomized response model has been proposed. It is shown that Gupta and Thorntons (2002) and Hussains (2012) randomized response models are particular member of the proposed model. The proposed model is found to be more efficient than the randomized response models studied by Gupta and Thornton (2002) and Hussain (2012) under a realistic condition. The relative efficiency of the proposed model has been studied with respect to the Gupta and Thorntons (2002) and Hussains (2012) models. Numerical illustrations are also given in support of the present study.


Tanveer A. Tarray

Housila P. Singh



JJMS, 2016, 9(1),1-15

Boundedness of Commutators on Herz-type Hardy Spaces with Variable Exponent

In this paper, we obtain the boundedness of some commutators generated by the Caldern-Zygmund singular integral operator, the Littlewood-Paley operator and BMO functions on Herz-type Hardy spaces with variable exponent.


Wang Hongbin


JJMS, 2016, 9(1),17-30

Characterization of the Gelfand-shilov Spaces of Beurling Type and its Dual Via Short-time Fourier Transform

We characterize the space Gelfand-Shilov spaces βαof test functions of tempered ultradistribution, in terms of their short-time Fourier transform using its symmetric characterization via the Fourier transform. Using Riesz representation theorem, we prove structure theorem for functionals in dual space (βα)'.


Mohd M.Yasein

Hamed M. Obiedat


JJMS, 2016, 9(1), 31-43

Radio Mean Number of Some Subdivision Graphs

A Radio Mean labeling of a connected graph G is a one to one map f from the vertex set V (G) to the set of natural numbers N such that for each distinct vertices u and v of G, d (u, v) + |(f(u) + f(v)) / 2 | ≥ 1 + diam (G). The radio mean number of f, rmn(f), is the maximum number assigned to any vertex of G.The radio mean number of G, rmn(G) is the minimum value of rmn(f) taken over all radio mean labeling f of G. In this paper we find the radio mean number of subdivision of a star, wheel, bistar.

R. Ponraj

S. Sathish Narayanan


JJMS, 2016, 9(1),45-64

An Inequality for Some Functions of Continuous Random Variables

We establish new inequalities for moment generating function of a continuous random variable; characteristic function of a continuous random variable, power spectral density (or power spectrum) of a continuous-time WSS random process and autocorrelation function of a continuous-time WSS random process, using a form of the Cauchy-Bunyakovsky-Schwarz inequality. Our new inequalities obey the general form



Piyush K. Bhandari

S. K. Bissu



JJMS, 2016, 9(1),65-72